Volume 174 Issue 1 – July 2011

Proof of the Kurlberg-Rudnick rate conjecture

Pages 1-54 by Shamgar Gurevich, Ronny Hadani

Uniform approximation on manifolds

Pages 55-73 by Alexander J. Izzo

Generalized complex geometry

Pages 75-123 by Marco Gualtieri

The absolutely continuous spectrum of Jacobi matrices

Pages 125-171 by Christian Remling

On the spectral side of Arthur’s trace formula — absolute convergence

Pages 173-195 by Tobias Finis, Erez Lapid, Werner Müller

On the spectral side of Arthur’s trace formula — combinatorial setup

Pages 197-223 by Tobias Finis, Erez Lapid

The Boltzmann-Grad limit of the periodic Lorentz gas

Pages 225-298 by Jens Marklof, Andreas Strömbergsson

Sur les groupes de transformations birationnelles des surfaces

Pages 299-340 by Serge Cantat

Double shuffle relation for associators

Pages 341-360 by Hidekazu Furusho

Nonuniform measure rigidity

Pages 361-400 by Boris Kalinin, Anatole Katok, Federico Rodriguez Hertz

On motivic cohomology with $\mathbf{Z}/l$-coefficients

Pages 401-438 by Vladimir Voevodsky

Hilbert modular forms and the Gross-Stark conjecture

Pages 439-484 by Samit Dasgupta, Henri Darmon, Robert Pollack

The Bohnenblust-Hille inequality for homogeneous polynomials is hypercontractive

Pages 485-497 by Andreas Defant, Leonhard Frerick, Joaquim Ortega-Cerdà , Myriam Ounaïes, Kristian Seip

On the Castelnuovo-Mumford regularity of rings of polynomial invariants

Pages 499-517 by Peter Symonds

Wiener’s `closure of translates’ problem and Piatetski-Shapiro’s uniqueness phenomenon

Pages 519-541 by Nir Lev, Alexander Olevskii

First cohomology groups of Chevalley groups in cross characteristic

Pages 543-559 by Robert M. Guralnick, Pham Huu Tiep

A new proof of the graph removal lemma

Pages 561-579 by Jacob Fox

On the Ramanujan conjecture over number fields

Pages 581-605 by Valentin Blomer, Farrell Brumley

A remark on the convolution with the box spline

Pages 607-618 by Michèle Vergne

On Roth’s theorem on progressions

Pages 619-636 by Tom Sanders

On the distortion of knots on embedded surfaces

Pages 637-646 by John Pardon